# SDR FDEA2018080321891

- Difficulty date: August 2, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153007619
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STA 605 TO STA 645, X= -8 R.SEAT TRACK EVALUATED AND FOUND SEAT TRACK FLANGE CRACKED AT STA 635, X= -8 R.  REPAIR CARRIED AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-7-  5001 B6 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
